Please use this identifier to cite or link to this item:
https://digital.lib.ueh.edu.vn/handle/UEH/61817
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Le P. | - |
dc.date.accessioned | 2021-08-20T14:47:22Z | - |
dc.date.available | 2021-08-20T14:47:22Z | - |
dc.date.issued | 2021 | - |
dc.identifier.issn | 0022-0396 | - |
dc.identifier.uri | http://digital.lib.ueh.edu.vn/handle/UEH/61817 | - |
dc.description.abstract | We establish a method of scaling spheres for the integral system [Formula presented] where 0<α,β<n, a>−α, b>−β and p,q>0. By using this method, we obtain a Liouville theorem for nonnegative solutions when [Formula presented], [Formula presented] and [Formula presented]. As an application, we derive a Liouville theorem for nonnegative solutions of the polyharmonic Hénon-Hardy system {(−Δ)mu(x)=|x|avp(x) in Rn,(−Δ)lv(x)=|x|buq(x) in Rn, where m and l are integers in [Formula presented]. | en |
dc.format | Portable Document Format (PDF) | - |
dc.language.iso | eng | - |
dc.publisher | Academic Press Inc. | - |
dc.relation.ispartof | Journal of Differential Equations | - |
dc.relation.ispartofseries | Vol. 298 | - |
dc.rights | Elsevier Inc. | - |
dc.subject | Liouville theorems | en |
dc.subject | Method of scaling spheres | en |
dc.subject | Polyharmonic Hénon-Hardy systems | en |
dc.subject | Super polyharmonic property | en |
dc.subject | Weighted integral systems | en |
dc.title | Method of scaling spheres for integral and polyharmonic systems | en |
dc.type | Journal Article | en |
dc.identifier.doi | https://doi.org/10.1016/j.jde.2021.06.041 | - |
dc.format.firstpage | 132 | - |
dc.format.lastpage | 158 | - |
ueh.JournalRanking | Scopus | - |
item.grantfulltext | none | - |
item.cerifentitytype | Publications | - |
item.languageiso639-1 | en | - |
item.openairetype | Journal Article | - |
item.fulltext | Only abstracts | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
Appears in Collections: | INTERNATIONAL PUBLICATIONS |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.